# SDR CA970513017

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Arm
- Part number: 953240
- Condition: Chafed
- Location: Alternator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOCKWIRE FOUND TO HAVE CHAFED THE ALTERNATOR ARM.
